# SDR UIEA2017011700063

- Difficulty date: February 3, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE MISSING SAFETY PIN.  FOUND THE PIN IN CORNER OF SLIDE PACK AND INSTALLED IAW AMM 25-66-01.
